Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Decomposition theories for abelian categories

Authors: Joe W. Fisher and Harvey Wolff
Journal: Trans. Amer. Math. Soc. 182 (1973), 61-69
MSC: Primary 18E99
MathSciNet review: 0327870
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Both the classical approach to decomposition theories and Fisher's technique of constructing decomposition theories from radical functions are extended to and exploited in the context of abelian categories. These two different approaches to decomposition theories for abelian categories intertwine in one theorem from which flows necessary and sufficient conditions for the existence of the tertiary, primary, and Bourbaki's $ \mathcal{P}$-primary decomposition theories.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18E99

Retrieve articles in all journals with MSC: 18E99

Additional Information

Keywords: Decomposition theories, abelian categories, radical functions
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society